# SDR RRXA97079

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 7931 · Engine Oil Pressure
- Part: Return Oil Line
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PRECAUTIONARY SHUTDOWN OF NR 3 ENGINE DUE TO LOW OIL PRESSURE INDICATION, 30 PSI IN FLIGHT, 13 PSI ON SHUT DOWN.  MAINTENANCE FOUND OIL RETURN LINE LEAKING.  LOOSENED AND RETIGHTENED B-NUT.  LEAK CHECK GOOD.  NR 3 ENGINE OIL PRESSURE OPS CHECK GOOD ON GROUND RUN.
